Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Obstructions to transversality for compact Lie groups


Author: Ted Petrie
Journal: Bull. Amer. Math. Soc. 80 (1974), 1133-1136
MSC (1970): Primary 57E15, 57D99
DOI: https://doi.org/10.1090/S0002-9904-1974-13644-X
MathSciNet review: 0368058
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah and I. M. Singer, The index of elliptic operators. I, III, Ann. of Math. (2) 87 (1968), 484-530, 546-604. MR 38 #5243; #5245. MR 236950

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57E15, 57D99

Retrieve articles in all journals with MSC (1970): 57E15, 57D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13644-X

American Mathematical Society